Decomposability of Chow groups implies decomposability of cohomology
Journées de géométrie algébrique d'Orsay - Juillet 1992, Astérisque, no. 218 (1993), pp. 227-241.
@incollection{AST_1993__218__227_0,
     author = {Esnault, H\'el\`ene and Srinivas, V. and Viehweg, Eckart},
     title = {Decomposability of {Chow} groups implies decomposability of cohomology},
     booktitle = {Journ\'ees de g\'eom\'etrie alg\'ebrique d'Orsay - Juillet 1992},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {218},
     year = {1993},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1993__218__227_0/}
}
TY  - CHAP
AU  - Esnault, Hélène
AU  - Srinivas, V.
AU  - Viehweg, Eckart
TI  - Decomposability of Chow groups implies decomposability of cohomology
BT  - Journées de géométrie algébrique d'Orsay - Juillet 1992
AU  - Collectif
T3  - Astérisque
PY  - 1993
DA  - 1993///
IS  - 218
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1993__218__227_0/
LA  - en
ID  - AST_1993__218__227_0
ER  - 
%0 Book Section
%A Esnault, Hélène
%A Srinivas, V.
%A Viehweg, Eckart
%T Decomposability of Chow groups implies decomposability of cohomology
%B Journées de géométrie algébrique d'Orsay - Juillet 1992
%A Collectif
%S Astérisque
%D 1993
%N 218
%I Société mathématique de France
%G en
%F AST_1993__218__227_0
Esnault, Hélène; Srinivas, V.; Viehweg, Eckart. Decomposability of Chow groups implies decomposability of cohomology, in Journées de géométrie algébrique d'Orsay - Juillet 1992, Astérisque, no. 218 (1993), pp. 227-241. http://archive.numdam.org/item/AST_1993__218__227_0/

[B] Bloch, S. : On an argument of Mumford in the theory of algebraic cycles, Géométrie Algébrique (Ed.: A. Beauville), Angers 1979, 217-221, Sijthoff & Noordhoff.

[B2] Bloch, S.: Lectures on Algebraic Cycles, Duke Univ. Math. Series IV, Durham, N.C., 1980.

[B3] Bloch, S.: Some elementary theorems about algebraic cycles on abelian varieties, Invent. Math. 37 (1976), 215-228.

[BO] Bloch, S., Ogus, A.: Gersten's conjecture and the homology of schemes, Ann. Sci. E.N.S., 7 (1974), 181-201.

[C] Ceresa, G.: C is not algebraically equivalent to C - in its Jacobian, Ann. of Math. 117 (1983), 285-291.

[D] Deligne, P.: Théorie de Hodge II, Publ. Math. I.H.E.S. 40 (1972), 5-57.

[D] Deligne, P.: Théorie de Hodge III, Publ. Math. I.H.E.S. 44 (1974), 5-77.

[F] Fulton, W.: Intersection Theory, Ergeb. Math. Band 3 Folge 2, Springer-Verlag, Berlin-Heidelberg-New York 1984.

[J] Jannsen, U.: Mixed Motives and Algebraic K-Theory, Lecture Notes in Mathematics 1400, Springer Verlag, Berlin, Heidelberg, New York.

[N] Nori, M. V.: Personal communication.

[S] Srinivas, V.: Gysin maps and cycle classes for Hodge cohomology, J. Ind. Acad. Sci. (Math. Sci), 103 (1993), 209 - 247.